Alert archive / Georgia / Freeze Warnings in 2016
Freeze Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Jan 19, 2016, 4:02 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 19, 2016, 10:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2016, 4:02 AM EST (09:02 UTC)
- In effect from
- Jan 19, 2016, 10:00 PM EST
- Expired
- Jan 20, 2016, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
466 WWUS72 KTAE 190902 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 402 AM EST TUE JAN 19 2016 ...FREEZING TEMPERATURES WILL CONTINUE THIS MORNING FOLLOWED BY ANOTHER FREEZE AGAIN TONIGHT... ALZ065>069-FLZ007-009-GAZ120>131-142>148-192100- /O.NEW.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/ /O.CON.KTAE.HZ.W.0001.000000T0000Z-160119T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-QUITMAN-CLAY- RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE 402 AM EST TUE JAN 19 2016 /302 AM CST TUE JAN 19 2016/ ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY. * TEMPERATURE: LOWS IN THE MID 20S THIS MORNING...RISING ABOVE FREEZING BY 10 AM EST. LOWS IN THE UPPER 20S TONIGHT. * DURATION: 6 TO 10 HOURS BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ008-010>019-026>029-034-GAZ155>161-192100- /O.NEW.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/ /O.CON.KTAE.FZ.W.0006.000000T0000Z-160119T1500Z/ CENTRAL WALTON-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY... FIVE POINTS...MARIANNA...GRACEVILLE...MALONE...SNEADS... PANAMA CITY...CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON... BLOUNTSTOWN...WHITE CITY...PORT ST. JOE...WEWAHITCHKA... APALACHICOLA...CARRABELLE...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO... CROSS CITY...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 402 AM EST TUE JAN 19 2016 /302 AM CST TUE JAN 19 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY. * TEMPERATURE: LOWS 27 TO 32 THIS MORNING...RISING ABOVE FREEZING BY 10 AM EST. LOWS 27 TO 32 TONIGHT. * DURATION: 3 TO 7 HOURS BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ115-118-127-128-134-192100- /O.NEW.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/ COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 402 AM EST TUE JAN 19 2016 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST WEDNESDAY. * TEMPERATURE: LOWS 28 TO 32 DEGREES TONIGHT. * DURATION: 2 TO 7 HOURS BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
865 WWUS72 KTAE 191502 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 AM EST TUE JAN 19 2016 ...FREEZE WARNING IN EFFECT LATE THIS EVENING THROUGH WEDNESDAY MORNING... ALZ065>069-FLZ007-009-GAZ120>131-142>148-201400- /O.EXP.KTAE.HZ.W.0001.000000T0000Z-160119T1500Z/ /O.CON.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-QUITMAN-CLAY- RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE 1002 AM EST TUE JAN 19 2016 /902 AM CST TUE JAN 19 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY... ...HARD FREEZE WARNING FOR TODAY HAS EXPIRED... * TEMPERATURE: LOWS IN THE UPPER 20S TONIGHT. * DURATION: 6 TO 10 HOURS BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ008-010>019-026>029-034-GAZ155>161-201400- /O.EXP.KTAE.FZ.W.0006.000000T0000Z-160119T1500Z/ /O.CON.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/ CENTRAL WALTON-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY... FIVE POINTS...MARIANNA...GRACEVILLE...MALONE...SNEADS... PANAMA CITY...CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON... BLOUNTSTOWN...WHITE CITY...PORT ST. JOE...WEWAHITCHKA... APALACHICOLA...CARRABELLE...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO... CROSS CITY...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 1002 AM EST TUE JAN 19 2016 /902 AM CST TUE JAN 19 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY... ...FREEZE WARNING FOR TODAY HAS EXPIRED... * TEMPERATURE: LOWS 27 TO 32 TONIGHT. * DURATION: 4 TO 7 HOURS BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ115-118-127-128-134-201400- /O.CON.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/ COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 1002 AM EST TUE JAN 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST WEDNESDAY... * TEMPERATURE: LOWS 28 TO 32 DEGREES TONIGHT. * DURATION: 2 TO 5 HOURS BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
921 WWUS72 KTAE 192024 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EST TUE JAN 19 2016 ...FREEZE WARNING IN EFFECT LATE THIS EVENING THROUGH WEDNESDAY MORNING... FLZ007>014-201500- /O.EXT.KTAE.FZ.W.0007.160120T0300Z-160120T1500Z/ NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA 224 PM CST TUE JAN 19 2016 ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... * TEMPERATURE: LOWS 28 TO 32 DEGREES AWAY FROM THE COAST. * DURATION: 4 TO 7 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ065>069-GAZ120>126-142>144-155-201500- /O.EXT.KTAE.FZ.W.0007.160120T0300Z-160120T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-EARLY-MILLER-BAKER-SEMINOLE- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...GEORGETOWN...FORT GAINES...CUTHBERT... SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...DAWSON... ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...DONALSONVILLE 324 PM EST TUE JAN 19 2016 /224 PM CST TUE JAN 19 2016/ ...FREEZE WARNING NOW IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 10 AM EST /9 AM CST/ WEDNESDAY... * TEMPERATURE: LOWS 26 TO 29 DEGREES. * DURATION: 5 TO 9 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAZ127>131-145>148-156>161-201500- /O.EXT.KTAE.FZ.W.0007.160120T0300Z-160120T1500Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-COLQUITT-COOK-BERRIEN- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...CAMILLA...PELHAM...MOULTRIE...ADEL... SPARKS...NASHVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN... VALDOSTA...LAKELAND 324 PM EST TUE JAN 19 2016 ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... * TEMPERATURE: LOWS 24 TO 28 DEGREES. * DURATION: 6 TO 10 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ015>019-026>029-034-201500- /O.EXT.KTAE.FZ.W.0007.160120T0300Z-160120T1500Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY 324 PM EST TUE JAN 19 2016 ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... * TEMPERATURE: LOWS 24 TO 28 DEGREES. * DURATION: 6 TO 10 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ115-118-127-128-134-201500- /O.EXT.KTAE.FZ.W.0007.160120T0300Z-160120T1500Z/ COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 324 PM EST TUE JAN 19 2016 ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... * TEMPERATURE: LOWS 29 TO 32 DEGREES. * DURATION: 2 TO 5 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GODSEY
154 WWUS72 KTAE 200817 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 317 AM EST WED JAN 20 2016 ...FREEZE WARNING IN EFFECT THIS MORNING... ALZ065>069-FLZ007>014-GAZ120>126-142>144-155-201500- /O.CON.KTAE.FZ.W.0007.000000T0000Z-160120T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-BAKER-SEMINOLE- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE... BLAKELY...COLQUITT...NEWTON...DONALSONVILLE 317 AM EST WED JAN 20 2016 /217 AM CST WED JAN 20 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... * TEMPERATURE: LOWS 25 TO 30 DEGREES. * DURATION: 7 TO 9 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ015>019-026>029-034-GAZ127>131-145>148-156>161-201500- /O.CON.KTAE.FZ.W.0007.000000T0000Z-160120T1500Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-MITCHELL-COLQUITT-COOK-BERRIEN-DECATUR-GRADY- THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...CAMILLA...PELHAM...MOULTRIE... ADEL...SPARKS...NASHVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 317 AM EST WED JAN 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * TEMPERATURE: LOWS 24 TO 28 DEGREES. * DURATION: 8 TO 11 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ115-118-127-128-134-201500- /O.CON.KTAE.FZ.W.0007.000000T0000Z-160120T1500Z/ COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 317 AM EST WED JAN 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * TEMPERATURE: LOWS 28 TO 32 DEGREES. * DURATION: 3 TO 5 HOURS BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
307 WWUS72 KTAE 201501 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1001 AM EST WED JAN 20 2016 ...FREEZE WARNING HAS EXPIRED... ALZ065>069-FLZ007>019-026>029-034-115-118-127-128-134-GAZ120>131- 142>148-155>161-201615- /O.EXP.KTAE.FZ.W.0007.000000T0000Z-160120T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH- TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT- COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 1001 AM EST WED JAN 20 2016 /901 AM CST WED JAN 20 2016/ ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR TODAY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Jan 19, 12:14 AM EST, 3 hours 48 minutes earlier.
Area forecast discussion, Jan 19, 12:14 AM EST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1214 AM EST TUE JAN 19 2016
.Aviation...
[Through 06Z Wednesday]...
VFR conditions are forecast for the TAF period. Winds will be from
the north today.
&&
.Prev Discussion [846 PM EST]...
.Near Term [Through Tonight]...
No significant changes were made to the previous forecast.
18 UTC surface analysis shows a large ridge of high pressure
across the Mid Mississippi River Valley. A dry cold front was
analyzed just north of our forecast area. A reinforcing shot of
much drier and cooler air is on the way behind this cold front.
Model guidance shows the center of the high will remain across the
Tennessee Valley overnight. This will result in surface winds
staying in the 3-5 mph range through 06-08z, then going near calm
or calm just prior to sunrise. With such a dry airmass advecting
into the region, areas where winds go calm, temperatures will drop
quickly prior to sunrise. The best chance for a period of calm
winds will be across the northern half of the region, closest to
the high pressure area. A blend between the warmer statistical
guidance and cooler 18z ECAM was used for the overnight low
forecast. Using this blend, a hard freeze warning is needed for
the northern half of our area.
.Short Term [Tuesday Through Wednesday Night]...
On Tuesday, high pressure remains in place over the eastern half of
the U.S. POPs will be near zero. Cold air advection will continue
with northerly winds. Despite abundant sunshine, highs will be in
the upper 40s to lower 50s. On Tuesday night, expect clear skies
with POPs near zero. Lows will be in the upper 20s to lower 30s.
On Wednesday, a low will develop over the Lower Mississippi River
Valley. Winds will become southerly bringing relatively warm moist
air into the region. Rain will most likely stay to the northwest.
POPs are forecast to be 0 to 10 percent. Some clouds will move into
the northwest and west counties in the evening. Highs will be in the
upper 50s and near 60. On Wednesday night, there will be a slight
chance of rain for the northwestern counties as a cold front moves
toward the region. Lows will be mainly in the 40s.
.Long Term [Thursday Through Monday]...
A low developing over Texas on Thursday will strengthen as it moves
northeast near Tennessee and North Carolina on Friday. The
associated cold front will move through on Friday. Rain chances will
begin to increase on Thursday afternoon with POPs of 20 to 40
percent northwest of a line from Albany to Panama City. POPs will be
50 to 75 percent for most of the region on Thursday night. On
Friday, rain (POPs 40 to 65 percent) will clear out from west to
east throughout the day. Most locations will be dry by early
afternoon. Wrap around moisture behind the low will move in not long
after the front passes. Clouds are likely with this moisture but
precip is not likely. By Saturday afternoon, clouds will start to
clear out as the low moves out and high pressure develops over the
region. Sunday and Monday will be dry.
.Marine...
Light to moderate northerly winds will continue Monday night into
Tuesday. By Wednesday winds will become southerly. Southerly winds
will increase to 15 to 20 knots on Thursday. Thursday night winds
will increase to Small Craft Advisory levels (above 20 knots). On
Friday, winds will become northwesterly as a cold front passes.
Sustained winds are forecast to be in the 25 to 30 knot range for
all coastal waters. Winds will begin to weaken Friday night into
Saturday. Seas will be in the 6 to 10 feet range for almost all of
the coastal waters by Friday night.
.Fire Weather...
Although dry air will prevail for the next couple of days with
minimum RH values near or below 30 percent in some areas, durations
will generally be less than three hours. In addition, winds will be
on the lighter side and fuel moisture is still fairly high. Thus,
red flag conditions are not expected.
.Hydrology...
The rain that fell across the area Saturday night did not produce
significant rises on area rivers, as the rain was generally too
gradual and light to have a notable effect. All rivers are
currently forecast to remain below flood stage with several dry
days coming up. The one exception is the Choctawhatchee River near
Bruce which is forecast to approach flood stage later this week.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 52 29 59 40 67 / 0 0 0 10 10
Panama City 51 37 60 51 67 / 0 0 10 10 20
Dothan 49 29 58 44 66 / 0 0 10 20 30
Albany 48 27 56 41 64 / 0 0 0 10 20
Valdosta 49 27 58 38 66 / 0 0 0 10 10
Cross City 53 26 61 39 68 / 0 0 0 0 10
Apalachicola 52 36 59 48 66 / 0 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning until 10 AM EST /9 AM CST/ this morning FOR
Calhoun-Central Walton-Gadsden-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-
Washington.
Hard Freeze Warning until 9 AM CST Tuesday FOR Holmes-North
Walton.
High Rip Current Risk until 1 AM EST early this morning FOR
Coastal Bay-Coastal Gulf.
GA...Freeze Warning until 10 AM EST this morning FOR Brooks-Decatur-
Grady-Lanier-Lowndes-Seminole-Thomas.
Hard Freeze Warning until 10 AM EST this morning FOR Baker-Ben
Hill-Berrien-Calhoun-Clay-Colquitt-Cook-Dougherty-Early-
Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Terrell-Tift-
Turner-Worth.
AL...Hard Freeze Warning until 9 AM CST Tuesday FOR Coffee-Dale-
Geneva-Henry-Houston.
GM...NONE.
&&
NEAR TERM...DVD/GODSEY
SHORT TERM...MCDERMOTT
LONG TERM...MCDERMOTT
AVIATION...FIEUX
MARINE...MCDERMOTT
FIRE WEATHER...DVD
HYDROLOGY...LAMERSNearby
Freeze Warnings in Georgia, 2016Freeze Warnings in Florida, 2016Freeze Warnings in Alabama, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.